Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Continuous sharp pain under belly button with smelly discharge. Discharge persisting, no pain with medicines. Will it cause impotence?

Am 25 male, I had felt a sharp pain under belly botton around three week ago, I was having this pain when i was 15th but that time this pain was temporary period of maximum one day.. this time i sustained this pain for two weeks. i checked with doctor but since it was causing pus or smeely discharge also, he given me some oinment.. but still i have white discharge. however i dont have pain now.. am concerned if it will cause impotence .. please help
Asked On : Sat, 7 Apr 2012
Answers:  1 Views:  188
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hello friend,
I have read your question ,

According to the issues stated above , This could be due some infection , and without and practical diagnosis i cannot tell the exact reason ,
but i assure that such an issue will not lead to any impotency .

wishing you a good health

Answered: Tue, 5 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor